MAUDE Adverse Event Report: MATERIALISE NV TRUMATCH; TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED GUIDE FOR MANDIBLE

MATERIALISE NV TRUMATCH; TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED GUIDE FOR MANDIBLE
Model Number SD980.016
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); No Known Impact Or Consequence To Patient (2692)
Date of Event 02/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was designed and manufactured according to specifications.There was no change in the cleaning or sterilisation process.Additional investigation is still ongoing.
 
Event or Problem Description
The patient underwent a bi-sagittal split osteotomy of the mandible.Post-operative an infection was reported on one side.
 
Additional Manufacturer Narrative
Manufacturer narrative: no additional investigation was required as there was no issue with the case (additional information received 31 may 2019) surgeon confirmed that wrong information regarding case identification was initially received.This case had no issue, was not associated with infection.Therefore this correction, follow-up report is send.There is no adverse event or product problem.Outcome attributed to adverse event: there is no outcome since there is no adverse event.Serious injury is not applicable but as 'other' can't be selected and this field has to be completed according to esubmitter this was completed as was done in the initial report.
 
Event or Problem Description
The patient underwent a bi-sagittal split osteotomy of the mandible.On 31 may 2019, the surgeon confirmed initial feedback was incorrect.No infection associated with the case and also no other problem.

Brand Name
TRUMATCH
Common Device Name
TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED GUIDE FOR MANDIBLE
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, 3001
BE  3001
MDR Report Key8607117
Report Number3003998208-2019-00021
Device Sequence Number2339702
Product Code JEY
UDI-Device Identifier05420060380174
UDI-Public05420060380174
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K170272
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberSD980.016
Device Catalogue NumberME18TADNIP
Device Lot NumberME18TADNIP
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/09/2019
Supplement Date Received by Manufacturer05/31/2019
Initial Report FDA Received Date05/14/2019
Supplement Report FDA Received Date07/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;